# SDR GTIA2022081136578

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 57,193 hours, 26,379 cycles
- Engine: Iae V2524A5
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT REPORTED BY FA B/C BELOW 10,000 FT AND ON GROUND-PERFORMED OSILLATION FOR FUME EVENT BY RUNNING PACL 1 FOR 15 MIN THEN PACK 2 15 MIN INDEPENDENTLY/ BOTH HOT/ COLD. THEN RAN ENG 1 AND 2 FOR 10 MIN BY OSCILLATING PACK 1 ND 2, NO SMELL/ FUME NOTED DURING BOTH PROCEDURES. COULDN'T NOT  DUPLICATE EVENT. ALL IAW AMM 71-00-00-710-063/ AMM 21-00-00, NO HISTORY FOR PAST MONTH.
